BULLETIN OF THE TRANSILVANIA UNIVERSITY OF BRASOV  VOL. 9 (58) No.1 - 2016

SERIES III  -   MATHEMATICS INFORMATICS PHYSICS, ISSN 2065-2151 (Print), ISSN 2065-216X (CD-ROM)

MATHEMATICS

Banaru, M.: On almost contact metric 2-hypersurfaces in Kahlerian manifolds ...................................................................................

1

Blinova, I., Makeev, I. and Popov, I: Benchmark solutions for Stokes ows in cylindrical and spherical geometry ..........................

11

Campean, G.: R complex Cartan spaces ....................................................................................................................................................

17

Chandru, K., Narasimhamurthy, S. K. and Ramesha M.: A study of nonholonomic Finsler frame on

       gauge transformations ..............................................................................................................................................................................

29

De, U. C., Mandal, D. and Mandal, K.: Some characterizations of Kenmotsu manifolds admitting a

      quarter-symmetric metric connection .....................................................................................................................................................

39

Ionescu, A.: On holomorphic Lie algebroids ...............................................................................................................................................

53

Manea, A. and Minculete, N.: Types of integer harmonic numbers (II) .........................................................................................

67

Mukharjee, A, and Roy, R. M.: Uni cation of maximality and minimality of open and -open sets ......................................................

83

Neagu, M. and Oan a, A.: An anisotropic geometrical approach for extended relativistic dynamics ................................................

91

 

BULLETIN OF THE TRANSILVANIA UNIVERSITY OF BRASOV  VOL. 9 (58) No.1 - 2016

SERIES III  -   MATHEMATICS INFORMATICS PHYSICS, ISSN 2065-2151 (Print), ISSN 2065-216X (CD-ROM).

 

MATHEMATICS

 

Baishya, K. K. and Chowdhury, P. R.: η-Ricci soltions in (LCS)n-manifold ............................................................................................. 1
De, U. C. and Ghosh, G.: On generalized Tanaka-Webster connection in Sasakian manifolds ....................................................... 13

Neagu, M. and Oan a, A.: Distinguished curvatures in extended relativistic dynamics ........................................................................

25

Nistor-S erban, A.-E.: Univalence criteria related with S al agean and Ruschweyh operators ...........................................................

41

Paltanea, E.: A new mixed  δ-shock model ...................................................................................................................................................

49
Raducanu, D.: A certain class of analytic functions associated with a di erential operator .................................................................. 57

Rasouli, S.H. and Salehi, B.: On the existence of positive weak solutions for a class of chemically reacting systems with

      sign-changing weights ................................................................................................................................................................................

71
Tiwari, R.: More on (ω) hyperconnectedness ................................................................................................................................................ 79